Pacific Journal of Mathematics

Spaces of discrete subsets of a locally compact group.

N. Oler

Article information

Source
Pacific J. Math., Volume 63, Number 1 (1976), 213-219.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867580

Mathematical Reviews number (MathSciNet)
MR0409721

Zentralblatt MATH identifier
0337.22006

Subjects
Primary: 22D99: None of the above, but in this section
Secondary: 10E30 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]

Citation

Oler, N. Spaces of discrete subsets of a locally compact group. Pacific J. Math. 63 (1976), no. 1, 213--219. https://projecteuclid.org/euclid.pjm/1102867580


Export citation

References

  • [1] C. Chabauty, Limitesd' ensembles et geometre des nombres, Bull. Soc. Math. France, 78 (1950), 143-151.